Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Itchy throat after 2 days on PEP
Mar 8, 2013

I had an HIV high-risk sex behavior and the doctor prescribed pills that are made of Zidovudine and Lamivudine. I have taken 3 pills so far (1.5 days) and my throat has started to itch vehemently just like what happens in case of a severe cold. I have no other symptoms other than severe fatigue and some stomach upset. The latter has not yet led me to the toilet. Are these symptom normal?

Response from Dr. Henry

Zivodine and lamivudine can cause lots of stomach/gut symptoms during first weeks though itchy throat would be unusual. Allergic reactions to those drugs are also unusual so likely due to something else but would keep prescribing clinic/doctor informed of your symptoms. KH



Previous
Osteoporosis at age 28
Next
viral load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement